Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had heart cath, pain in joints, stomach cramp. What can be causing these?

I had a heart cath done 3 days ago. I still have a lot of pain at the site. They went in my right leg. I also have numbness going down my right leg, pain down to the right knee and cramps in my stomach all on the right side. I still cannot sit up straight in a chair. I am supposed to return to work tomorrow and that is just not sounding right at all. What to do?? What is causing all these problems?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
hello I think you might have developed swelling at the cath site, which is causing compression of nerve leading to above symptoms. I will advise you to consult your doctor and get it checked and seek his opinion. I hope you understood me, don't worry, get well soon. Thank you.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor